On the ωb-compactspace

Main Article Content

Hassan. A.Alshams Zain AL-abdeen Abbas Nasser

Abstract

The.main.aim of our.paper is introduced.new.concept ofcompactspaceis.called.ωb-compact.Space,for this aim,the.concept of.b-compact space and.ω-compact space.introduced. and.find that everyis.relationships among.compact, b-compact,.ω-compact spaces..and the.converse is not  not true.in generals.and.we define.nearly -compact.space.and we prove.some.results about.subject.

Article Details

How to Cite
A.ALSHAMS, Hassan.; ABBAS NASSER, Zain AL-abdeen. On the ωb-compactspace. JOURNAL OF ADVANCES IN MATHEMATICS, [S.l.], v. 13, n. 4, p. 7295-7301, aug. 2017. ISSN 2347-1921. Available at: <http://cirworld.com/index.php/jam/article/view/6213>. Date accessed: 20 oct. 2017. doi: https://doi.org/10.24297/jam.v13i4.6213.
Section
Articles

References

[1] H.Z. Hdeib, "ω-closed mapping", Rev.Colomb Math.16(1-2),65-78, (1982).
[2[A. Dimitrije, "On b-open sets ", Matematički Vesnik 205: 59- 64, (1996).‏
[3] Noiri, Takashi, A. Al-omari, and M.S. Noorani, "On ωb-open sets and b-Lindelöf spaces" , European Journal of Pure and Applied Mathematics 1.3: 3-9, (2008).
[4]Baker, Matthew, and R. S. Rumely, " Potential theory and dynamics on the Berkovich projective line", Vol.159. Providence, RI: American Mathematical Society, (2010) .‏
[5] S. P. Arya, "A note on nearly paracompact spaces",Matematički Vesnik 8.55 :113-115,
(1971).
[6] S.Willarad , ʻʻGeneral Topology ʼʼ, Addison -Wesley Publishing Company Reading Mass, (1970) .
[7] J.N.Sharma “ Topology ” , published be Krishna Prakasha s, Mandir ,Meerut(U.P). (Printed at Manoj printers , Meerut, (1977)
[8] A.S. AL-Zamili, "On Some Topological Spaces By Using b-Open set " ,M .S.c Thesis University of AL-Qadissiya,College of Mathematics and computer Science , (2011).
[9] Al-Omari, A. and Noorani, M.S.M.”,contra-ω-Continuous and AL most Contra-ω-continuous
”,International Journal of Mathematical and Mathematical sciences, Vol.2007.Article ID40 469
,pp:1-13 .
[10] M. K. Singal and S. P. Arya, "On almost-regular spaces", Glasnik Mat 4.24: 89-99, (1969).